# SDR DHL2001727531

- Difficulty date: August 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS LWR EXT BS 720/730 STR 29R/29L FUS TO BODY FAIRING ANGLES SUPPORT 3 CRACKED AT I/B END AT ANCHOR NUT.  CUT OUT CRACKED AREAS PER SRM 51-40-3.  FABRICATED REPAIR ANGLES PER SRM 51-40-3. INSTALLED ANGLE REPAIR 3 PER SRM 51-40-3.
